MathSciNet Relay Station
MathSciNet bibliographic data
MR2223444 (2006k:65204) 65M06 (65M12)
Yuste, S. B. Weighted average finite difference methods for fractional diffusion equations. J. Comput. Phys. 216 (2006), no. 1, 264–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement